MathSciNet Relay Station
MathSciNet bibliographic data
MR589817 (81k:81082) 81E99 (35Q20 58A15)
Zagrodziński, J. Particular solutions of the sine-Gordon equation in $2+1$ dimensions. Phys. Lett. A 72 (1979), no. 4-5, 284–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement